Side Effects Of Epzicom And Lexiva And Norvir
Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Ask the Experts
Rocky Mountain CARESThanks for your post and kind words.With the arrivals of atazanavir (Reyataz) and fosamprenavir (Lexiva, Telzir), we're seeing a resurgence in the use of first-line protease inhibitors.The proposed regimen of fosamprenavir/ritonavir with... Read more »
AIDS Research and Treatment Center of the Treasure CoastHello, and thanks for posting. This is a good starting combination which has a high likelihood of working for your son. There are no generics for these medications so he will be getting branded products. Side effects may occur with any regimen and... Read more »
Rocky Mountain CARESThanks for your post.First off, I do agree with you and your doctor's decision about starting medications and the medications that you started on-- it's actually one of the most popular first-line regimens in our office. Most of the... Read more »
Connect With Others
Posted by Anonymous, 3 RepliesI'm starting in a study, and I just got my meds today. I'll be on Reyataz boosted with Norvir, and either Epzicom or Truvada (I won't know which).
Does anyone know if there are any advantages to taking these meds in the morning as opposed to the... Read more »
Posted by MondoIs there anyone here at the forum taking the following cocktail?
I'm taking Reyataz[atazanavir], Norvir [ritonavir] and Kivexa [abacavir/3TC, Epzicom]. I would be interested to know how you are going with it and any problems or side effects that you... Read more »
Posted by Keoki, 1 ReplyAnybody out there on Intellence and Epzicom? I'm new to Epzicom. I had to stop Truvada, because of kidney function issues. I'm having a bit of a hard time adjusting to the Epzicom...nausea, lethargy, and just not "feeling right." Any information... Read more »
Posted by dretti, 3 RepliesI tested+ a month ago,still adapting,my doc wants to start therapy.Any experience from anybody taking lexiva/combivir
Any side effects experienced,my major fear, any changes in your physical appearence.Anyone with any advice would greatly be... Read more »
Guides for People With HIV